# SDR QXEA0000791

- Difficulty date: March 25, 2000
- Submitted: March 28, 2000
- Operation: Air carrier
- Aircraft: N478US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11227
- Aircraft time: 30,644 hours, 37,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900542
- Part serial: PNS491
- Condition: Inoperative
- Location: Cabin
- Part time: 30,680 hours, 37,751 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOI-  EMERGENCY EVACUATION LIGHTS ROW 12, 13, 14 STAY ON AFTER MAIN BATTERIES ARE TURNED OFF.  REMOVED AND REPLACED ROW 14 UNDER SEAT BATTERY PACK TRAY.  OPERATIONAL TEST GOOD.  AIRCRAFT RETURNED TO SERVICE.
